Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
61 Publications
2021 | Published | Journal Article | IST-REx-ID: 9307 |

S. Hensel, “Finite time extinction for the 1D stochastic porous medium equation with transport noise,” Stochastics and Partial Differential Equations: Analysis and Computations, vol. 9. Springer Nature, pp. 892–939, 2021.
[Published Version]
View
| Files available
| DOI
| WoS
2021 | Published | Thesis | IST-REx-ID: 10007 |

S. Hensel, “Curvature driven interface evolution: Uniqueness properties of weak solution concepts,” Institute of Science and Technology Austria, 2021.
[Published Version]
View
| Files available
| DOI
2021 | Draft | Preprint | IST-REx-ID: 10013 |

S. Hensel and T. Laux, “Weak-strong uniqueness for the mean curvature flow of double bubbles,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8697 |

J. L. Fischer and M. Kniely, “Variance reduction for effective energies of random lattices in the Thomas-Fermi-von Weizsäcker model,” Nonlinearity, vol. 33, no. 11. IOP Publishing, pp. 5733–5772, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7637 |

F. Cornalba, T. Shardlow, and J. Zimmer, “From weakly interacting particles to a regularised Dean-Kawasaki model,” Nonlinearity, vol. 33, no. 2. IOP Publishing, pp. 864–891, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7866 |

K. Fellner and M. Kniely, “Uniform convergence to equilibrium for a family of drift–diffusion models with trap-assisted recombination and the limiting Shockley–Read–Hall model,” Journal of Elliptic and Parabolic Equations, vol. 6. Springer Nature, pp. 529–598, 2020.
[Published Version]
View
| Files available
| DOI
2020 | Published | Journal Article | IST-REx-ID: 9039 |

J. L. Fischer, T. Laux, and T. M. Simon, “Convergence rates of the Allen-Cahn equation to mean curvature flow: A short proof based on relative entropies,” SIAM Journal on Mathematical Analysis, vol. 52, no. 6. Society for Industrial and Applied Mathematics, pp. 6222–6233, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Published | Journal Article | IST-REx-ID: 7489 |

J. L. Fischer and S. Hensel, “Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension,” Archive for Rational Mechanics and Analysis, vol. 236. Springer Nature, pp. 967–1087, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Draft | Preprint | IST-REx-ID: 10012 |

J. L. Fischer, S. Hensel, T. Laux, and T. Simon, “The local structure of the energy landscape in multiphase mean curvature flow: weak-strong uniqueness and stability of evolutions,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 151 |

J. L. Fischer and O. Kneuss, “Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity,” Journal of Differential Equations, vol. 266, no. 1. Elsevier, pp. 257–311, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6617 |

J. L. Fischer, “The choice of representative volumes in the approximation of effective properties of random materials,” Archive for Rational Mechanics and Analysis, vol. 234, no. 2. Springer, pp. 635–726, 2019.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6762 |

G. Friesecke and M. Kniely, “New optimal control problems in density functional theory motivated by photovoltaics,” Multiscale Modeling and Simulation, vol. 17, no. 3. SIAM, pp. 926–947, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 404 |

J. L. Fischer and G. Grün, “Existence of positive solutions to stochastic thin-film equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 1. Society for Industrial and Applied Mathematics , pp. 411–455, 2018.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 606 |

M. Duerinckx and J. L. Fischer, “Well-posedness for mean-field evolutions arising in superconductivity,” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 35, no. 5. Elsevier, pp. 1267–1319, 2018.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 712 |

J. L. Fischer, “Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 159. Elsevier, pp. 181–207, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)